# SDR ASOA201100512

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 27,240 hours, 23,676 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM CRACKED AT BOTTOM OF AFT INBD FLANGE THAT IS ATTACHED TO FS 409.00 + 128 LBL 27.00 BULKHEAD.  REPAIRED IAW REO 601R-53-41-056.
